# SDR CALA2025040403527

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 20,036 hours, 1,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Obscured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L PRESSURE GAUGE UNREADABLE WITH PROPER ILLUMINATION, GAUGE PRESSURE CAN BE SEEN. OK FOR SERVICE.
